The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

Displaying 1581 – 1600 of 2165

Showing per page

On the range of the Fourier transform connected with Riemann-Liouville operator

Lakhdar Tannech Rachdi, Ahlem Rouz (2009)

Annales mathématiques Blaise Pascal

We characterize the range of some spaces of functions by the Fourier transform associated with the Riemann-Liouville operator α , α 0 and we give a new description of the Schwartz spaces. Next, we prove a Paley-Wiener and a Paley-Wiener-Schwartz theorems.

On the real analyticity of the scattering operator for the Hartree equation

Changxing Miao, Haigen Wu, Junyong Zhang (2009)

Annales Polonici Mathematici

We study the real analyticity of the scattering operator for the Hartree equation i t u = - Δ u + u ( V * | u | ² ) . To this end, we exploit interior and exterior cut-off in time and space, together with a compactness argument to overcome difficulties which arise from absence of good properties as for the Klein-Gordon equation, such as the finite speed of propagation and ideal time decay estimate. Additionally, the method in this paper allows us to simplify the proof of analyticity of the scattering operator for the nonlinear...

On the regularity of local minimizers of decomposable variational integrals on domains in 2

Michael Bildhauer, Martin Fuchs (2007)

Commentationes Mathematicae Universitatis Carolinae

We consider local minimizers u : 2 Ω N of variational integrals like Ω [ ( 1 + | 1 u | 2 ) p / 2 + ( 1 + | 2 u | 2 ) q / 2 ] d x or its degenerate variant Ω [ | 1 u | p + | 2 u | q ] d x with exponents 2 p < q < which do not fall completely in the category studied in Bildhauer M., Fuchs M., Calc. Var. 16 (2003), 177–186. We prove interior C 1 , α - respectively C 1 -regularity of u under the condition that q < 2 p . For decomposable variational integrals of arbitrary order a similar result is established by the way extending the work Bildhauer M., Fuchs M., Ann. Acad. Sci. Fenn. Math. 31 (2006), 349–362.

Currently displaying 1581 – 1600 of 2165